FRANCESCO MALASPINA

Scarica il contatto come vcard Foto

Professore Associato (L.240)

+39 0110907544 / 7544 (DISMA)

Pagina web personale

Pubblicazioni più recenti

Malaspina, Francesco; Marchesi, Simone; Pons-Llopis, Juan Francisco (2020)
Instanton bundles on the flag variety F(0,1,2). In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 20, pp. 1469-1505. ISSN 0391-173X
Malaspina, F. (2020)
Ulrich bundles on the degree six Segre fourfold. In: JOURNAL OF ALGEBRA, vol. 553, pp. 154-174. ISSN 0021-8693
Antonelli, V.; Malaspina, F. (2020)
Instanton bundles on the Segre threefold with Picard number three. In: MATHEMATISCHE NACHRICHTEN, vol. 293, pp. 1026-1043. ISSN 0025-584X Download fulltext
Aprodu, M.; Huh, S.; Malaspina, F.; Pons Llopis, Juan Francisco (2019)
Ulrich bundles on smooth projective varieties of minimal degree. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 147, pp. 5117-5129. ISSN 0002-9939
Ballico, E.; Huh, S.; Malaspina, F.; Pons Llopis, Juan Francisco (2019)
aCM sheaves on the double plane. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 372, pp. 1783-1816. ISSN 0002-9947 Download fulltext
Malaspina, F.; Sankaran, G. K. (2019)
Weighted Castelnuovo–Mumford regularity and weighted global generation. In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol. 18, pp. 1-15. ISSN 0219-4988
Malaspina, Francesco; Miyazaki, Chikashi (2018)
Cohomological property of vector bundles on biprojective spaces. In: RICERCHE DI MATEMATICA, vol. 67, pp. 963-968. ISSN 0035-5038
Casnati, Gianfranco; Faenzi, Daniele; Malaspina, Francesco (2018)
Rank two aCM bundles on the del Pezzo fourfold of degree 6 and its general hyperplane section. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 222, pp. 585-609. ISSN 0022-4049
Faenzi, Daniele; Malaspina, Francesco (2017)
Surfaces of minimal degree of tame representation type and mutations of Cohen-Macaulay modules. In: ADVANCES IN MATHEMATICS, vol. 310, pp. 663-695. ISSN 0001-8708
Malaspina, Francesco (2017)
Monads and Qregularity of odd and even instantons bundles on quadric hypersurfaces. In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol. 16. ISSN 0219-4988
Casnati, Gianfranco; Filip, Matej; Malaspina, Francesco (2017)
Rank two aCM bundles on the del Pezzo threefold of degree 7. In: REVISTA MATEMATICA COMPLUTENSE, vol. 30, pp. 129-165. ISSN 1139-1138
Ballico, E; Huh, S.; Malaspina, F. (2016)
On Higher Rank Globally Generated Vector Bundles over a Smooth Quadric Threefold. In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 59, pp. 311-337. ISSN 0013-0915
Ballico, Edoardo; Huh, Sukmoon; Malaspina, Francesco (2016)
Globally generated vector bundles on the Segre threefold with Picard number two. In: MATHEMATISCHE NACHRICHTEN, vol. 289, pp. 523-536. ISSN 0025-584X
Malaspina, Francesco (2016)
Dio e l’ipercubo Itinerario matematico nel cristianesimo. S.L., Effatà Editrice di Pellegrino P. sas, P. 80. ISBN: 9788869290718
Casnati, Gianfranco; Faenzi, Daniele; Malaspina, Francesco (2016)
Moduli spaces of rank two aCM bundles on the Segre product of three projective lines. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 220, pp. 1554-1575. ISSN 0022-4049 Download fulltext
Ballico, E.; Huh, S; Malaspina, F. (2016)
Globally generated vector bundles on P1×P1×P1 with low first Chern classes. In: JOURNAL OF ALGEBRA, vol. 450, pp. 487-521. ISSN 0021-8693
Ballico, Edoardo; Huh, Sukmoon; Malaspina, Francesco (2016)
Globally generated vector bundles on complete intersection Calabi–Yau threefolds. In: ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS, vol. 20, pp. 1125-1166. ISSN 1095-0761
Francesco Malaspina;Aroor Prabhakar Rao (2015)
Horrocks correspondence on arithmetically Cohen–Macaulay varieties. In: ALGEBRA & NUMBER THEORY, vol. 9, pp. 981-1003. ISSN 1937-0652
Casnati, Gianfranco; Daniele, Faenzi; Malaspina, Francesco (2015)
Rank two aCM bundles on the del Pezzo threefold with Picard number 3. In: JOURNAL OF ALGEBRA, vol. 429, pp. 413-446. ISSN 0021-8693
E. Ballico;S. Huh;F. Malaspina (2015)
A TORELLI-TYPE PROBLEM FOR LOGARITHMIC BUNDLES OVER PROJECTIVE VARIETIES. In: QUARTERLY JOURNAL OF MATHEMATICS, vol. 66, pp. 417-436. ISSN 0033-5606
Vedi tutte le pubblicazioni su Porto@Iris